Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking atenolol, synthroid. BP high, severe sweating. Possible reason?

I am currently taking atenolol and synthroid . Recently, my BP has been as high as 190/110, but this morning, it was 134/95, pulse 75. I have a BP monitor and have been taking my BP 2 or 3 times a day, and it has gone down, and varies usually 127/68-75. But today, I can t stop sweating! I am dripping wet and have the AC on, fans going, 82 in my house in Florida What s going on? YYYY@YYYY
Asked On : Thu, 28 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

You need to exclude Coronary Artery Disease. Go to ER
A few other causes do not constitute an emergency and can be investigated leisurely

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 29 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor